Size, chromatic number, and connectivity

J. Bhasker, Tariq Samad, Douglas B. West

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We consider the minimum number of edges in a k-edge-connected graph of order n with chromatic number at least c, obtaining the optimal bounds in most cases.

Original languageEnglish (US)
Pages (from-to)209-213
Number of pages5
JournalGraphs and Combinatorics
Issue number2
StatePublished - Jun 1994


Dive into the research topics of 'Size, chromatic number, and connectivity'. Together they form a unique fingerprint.

Cite this